All Journal Entries Journals

Found this in an old post...Wise man...This is a great way to look at it.

Jul 11, 2008 - 1 comments

The pills actually cause the brain to stop producing the endorphins. Imagine your brain is a big meadow and there is a factory in the meadow that produces and releases endorphins into the grass on the meadow, well when you take the pills this meadow is covered by the toxins from the pills. The pills cover the meadow and actually create holes in your meadow, these holes need to be filled in order to feel normal or take away aches and pains. Meaning the holes that arent filled give the withdrawl sysmptoms. The endorphin factory has not produced the natural endorphins in so long that the order to fill all the holes created by the pills is too much to fill in one day or in your case 5 days. This is where exercise can jump start the factory and help fill those holes and regrow the grass in the meadow. It just takes time to fill the holes in and get the meadow back to its original state.
Reported Report this

Comments
Post a Comment
558276 tn?1215953150
by RoxyChic, Jul 11, 2008
Hello what kind of pills did you take..I know that oxy's are like that..Like you say you get off your high horse and know what matters to you..How was your withdraws..

Post a Comment